Keywords

Categories

CORPORATE ADVENTURE 5 DAYS PACKAGE

Book Now!

From $820 USD Price varies by group size

Date: {{ selected_date | localizedDate('en')}}
Price per person: {{worth_applied | toCurrency}} USD
Total: {{worth_applied * persons | toCurrency}} USD
Todays executives need to oxygenate their bodies and minds at the “Natural Office”. This trip mix adventure activities with management training experiences surrounded by exceptional natural landscapes and cultural places. 
Learning about differents ways to take decisions and confront risks based in their own emotions will be the main task of this adventure. We work with locals to support the growing of the region and taking care about our enviroment.

Itinerary

Day 1

Airport pick up and transportation to the hotel in Rionegro, just 20 minutes from airport Hotel check in Time to rest Free walking tour in the Night

Includeds:

  • Bilingual Driver
  • Dinner
  • Lodging
  • Lunch

Suggestions:

  • Comfortable Clothes
  • Extra Money

Activities

Itinerary

Day 2

8:00 am: Our staff wiil Pick you up at in the hotel 9:00 am: arrival to Playa loca in Cocorna municipality 9:15 am: raft the magnificent Calderas river for 2.5 hours 11:15 pm: time for snacks and get fun in the river 11:45 pm: finish the adventure in Calderas bridge 12:00 pm: drive 1.5 hours to Cerro Verde restaurant 1:30 pm: time for lunch 2:30 pm: corporate activity is started 4:45 pm: Santa Elena`s park tour 7:00 pm: San Antonio`s park tour 8:00 pm: return to the hotel 8:30 pm: arrival to the hotel

Includeds:

  • Breakfast
  • Dinner
  • Experienced And Certified Professional Raft Guides And Instructor
  • Full Transportation
  • Lodging
  • Lunch
  • Professional Bilungual Guide
  • Rafting
  • Safety Kayaker

Suggestions:

  • Comfortable Clothes
  • Extra Dry Shoes And Clothes (To Change Into After Trip)
  • Extra Money
  • Good Closed-Toe Shoes For River
  • Hat Or Cap
  • Lightweight Long Pants
  • Lightweight Long Sleeve Shirt
  • Sunscreen
  • Take extra care of fauna and flora

Itinerary

Day 3

7:30 am : pick you up in the hotel and drive 1.5 hours until natural reserve in La Ceja. 8:30 am: arrival to the natural reserve where we will give you an introduction of the place, safety instructions and we will guide you to the first zipline station by hiking 20 minutes in a class 2 of 5 path. 9:15 am: start the first 700mts flight to the other side of the canyon, enjoy a stunnnig view of 5 giant waterfalls. IMPORTANT: your weight must be under 99kgs or 218 lbs to do this activity. The people who don`t want to make the zipline activity are going to go to a 1 hour class 4 hiking. 9:30 am: once into the other side of mountain, let´s take a 30 minutes class 3.5 of 5 hiking to the base of the giant waterfall. 10:00 am: let´s feel the powerful splash of the giant waterfall and receive a full explanation about Lenard effect, this will recharge your spirit. 10:30 pm: return to the top of mountain. 11:00 pm: a second zipline flight will take you to the other side of canyon and start a 30 minutes hike to the entrance of the place 12:30 pm: get lunch and after that, enjoy free time to relax and enjoy this paradise 1:40 pm: the corporate trainning is started 4:00 pm: start the return to your hotel 5:00 pm: arrival to your hotel

Includeds:

  • Breakfast
  • Dinner
  • Full Transportation
  • Hiking Towards Salto Del Buey Waterfall
  • Lodging
  • Lunch
  • Medical Insurance
  • Professional Bilungual Guide
  • Ziplining

Suggestions:

  • Comfortable Clothes
  • Extra Dry Shoes And Clothes (To Change Into After Trip)
  • Extra Money
  • Hat Or Cap
  • Sunscreen
  • Walking Shoes
  • Take extra care of fauna and flora

Itinerary

Day 4

8:00 am: pick up in the hotel 9:00 am: arvi´s park stop. 30 minutes hiking until tourist arvi metro cable station 10:00 am: start the entrance to Medellin city with the best view ever. This city tour will be with an expert guide and includes the most emblematic places like monuments, parks, and streets such as, - botero`s plaza - comuna 13 - explora`s park - La Alpujarra administrative center - Pies descalzos park - Pueblito paisa 6:30 pm: finish the city tour with one of the best views of Medellin in Las Palmas balcony. 7:00 pm: return to the hotel 8:00 pm: arrival to the hotel and dinner

Includeds:

  • Breakfast
  • Dinner
  • Full Transportation
  • Lodging
  • Lunch
  • Professional Bilungual Guide
  • City tour

Suggestions:

  • Comfortable Clothes
  • Extra Money
  • Walking Shoes

Activities

Itinerary

Day 5

Breakfast Transportation to the airport or free time to extra activities

Includeds:

  • Breakfast
  • Full Transportation

Suggestions:

Activities

Related Tours